Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering with pseudo tumor cerebri, have severe back spasms in lower back area. History of multiple spinal taps. Remedy?

I have pseudo tumor cerebri. I am 30 years. I am 5 3, weighing 194lbs. I have had multiple spinal taps on behalf of this. I have recently started having back spasms in my lower back area where they performed the taps. It is very painful and I was wondering if this is a long term effect of having those multiple taps and what can i do to try and alleviate this pain.
Asked On : Fri, 26 Oct 2012
Answers:  2 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Back spasms often indicate strain on your back muscle - good physio will sort it out
Answered: Mon, 29 Oct 2012
I find this answer helpful
  User's Response
Hello Ebony,
I have EXACTLY the same problem!!!! I am 39 and have had pseudo tumor for 14 years and have have countless spinal taps. I have just started experiencing the same problems with my back at the tap site. Have you been able to obtain any additional info?
Answered: Sat, 26 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor